Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 19 found articles
 
 
  Initial-boundary value problem with a nonlocal boundary condition for a multidimensional hyperbolic equation
 
 
Title: Initial-boundary value problem with a nonlocal boundary condition for a multidimensional hyperbolic equation
Author: Pul’kina, L. S.
Appeared in: Differential equations
Paging: Volume 44 (2008) nr. 8 pages 1119-1125
Year: 2008
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands